RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 5  


The sixtieth anniversary of the Great October Socialist Revolution
609
Groups with a dense system of complemented nonextremal Abelian subgroups
N. S. Chernikov
611
Borsuk's problem
V. G. Boltyanskii, V. P. Soltan
621
Morphisms of geometric structures
P. Ya. Grushko
633
The problem of local rigidity in the class $C^\infty$
Z. D. Usmanov
643
A submanifold in $P^n$ with parallel normal subbundle which is normalized in the sense of Norden
A. V. Chakmazyan
649
Optimal interpolation of differentiable periodic functions with bounded higher derivative
V. L. Velikin
663
Diameters of a class of smooth functions in the space $L_2$
R. S. Ismagilov, Kh. Nasyrova
671
Convergence of eigenfunction expansions at points of discontinuity of the coefficients of a differential operator
V. A. Il'in
679
Separate asymptotics of two series of eigenvalues for a single elliptic boundary-value problem
A. N. Kozhevnikov
699
Order of growth of the degrees of a polynomial basis of a space of continuous functions
V. N. Temlyakov
711
Higher derivatives of mappings of locally convex spaces
O. G. Smolyanov
729
Inequalities for the distribution of a sum of functions of independent random variables
A. M. Zubkov
745
A characterization of Gaussian measures on locally compact Abelian groups
B. L. S. Prakasa Rao
759
Distribution of the supremum of sums of independent variables with negative drift
M. S. Sgibnev
763

Doctoral theses
Conjugate functions
O. D. Tsereteli
771
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019